Facebook Pixel
EmpowHER Guest

Hi, I took ADENOSINE MYOCARDIAL PERFUSION STUDY (chemical stress test) two days

By Anonymous December 5, 2009 - 9:27am
Rate This

Hi, I took ADENOSINE MYOCARDIAL PERFUSION STUDY (chemical stress test) two days ago and it made me sick for a couple days, throwing up, bad headache and nausea from the medicin, i feel better today, but now i wanto to try to become pregnant, my question is, is it safe to get pregnant right now how long does the medicin stays in my system, is there any radiation in my body, i want this nasty medicin to come out of me completely before i get pregnant so i can have a healthy baby, so when can i start trying. Please help.

Thank you so much

Add a Comment2 Comments

Hi and thanks for your question,

Adenosine, the drug used during the study is a neurotransmitter. Common reactions to this drug include: flushing, difficulty breathing, chest pressure, nausea, lightheadedness, and headache. It's half life is less than 10 seconds. Half life is the time it takes a drug to decrease by half in your body. So it is likely no longer in your system at this point.

Did they give you any other substances before, during or after the stress test and are you taking any medications right now? I would advise you to check with your physician about your plans to become pregnant at this time.

December 5, 2009 - 10:11pm
EmpowHER Guest

Hi Anonymous,

Can you tell us what medicine you took that made you ill? Thanks for the update.

December 5, 2009 - 10:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.